CSN Login
Members Online: 16

Leg and Foot Pain after Treatment

savannah
Posts: 8
Joined: Apr 2002

I posted a message on June 6 2002 asking about leg cramps and foot pain after treatment. There was no one having the same problem. Now I am seeing many more discussions by survivors with similar complaints. I still have the foot pain..and no Physician can diagnose the trouble. Has anyone had any relief?? This has gotten slowly but steadily worse, and the cramping is still happening. I am healthy. Please go back and read my original post 6/6/02. My eyes are troubling now with pulling of the retina. I can live with the foot pain and cramping but the eyes scare me. Anyone having eye trouble?? It has been 3 1/2 years since treatment ended....... To all of you newly diagnosed, and just ending treatment....eat well, get your strength back, and have fun no matter what!! Make each day wonderful for yourself!!

chrisaw's picture
chrisaw
Posts: 19
Joined: Nov 2002

I'm not sure what kind of trmt you had (slow computer, couldn't get to your original post), but there is a rare complication w/ removal of the ovaries esp and some of the other reproductive areas. eyesontheprize.org has information on it as does web mb. I'm such a bum, I can't remember what it is called, but if you search under complications you will find it- I had to research it for a friend. I'll try to look it up & post again. You should get a 2nd opinion if you haven't already & maybe call md anderson's patient question line. Sorry I wasn't much help, but I'll look & get back here. Hang in there!

savannah
Posts: 8
Joined: Apr 2002

Thanks for the reply chrisaw...This is a copy of my Original message from 6/02/02. " Treatment for 2B ended August 1999. Severe Foot pain and foot cramping began February 2001. Same small area on both feet. Never had any type of foot pain before. I changed shoes, everyday chairs, started swimming, been x-rayed, blood tested. I have been seen by my General Practitioner, Podiatrist, my Oncologist, Radiation Dr. tried chiropractic, all had no diagnosis. Testing revealed NO arthritis, NO gout NO injury. All Drs. can see the affected area and know the area reddens, swells then gets black and blue from walking on it. This presents in Both feet. I am quite healthy otherwise.... YEA!!! I am seeing reports about platinum based drugs (cisplatin was my chemo) and nerve damage in cervical cancer patients. The reports sound similar to my case. The webmaster suggested some additional sites and they were unavailable for viewing. Two links talked about foot pain and nerve damage. I really can't afford (timewise or financially) another round of Physician visits with no results. Anyone out there know of any help? " This above message is from June 2002 post.

nedielka's picture
nedielka
Posts: 3
Joined: Jul 2002

Hi Friend:
I clearly remember your post of june,2002. I read it at that time and I thought it was pretty similar to what I was having. In my case I was diagnosed with secondary lymphedema due to radiation to the aortic lymph nodes. I don't know if this could help, but lymphedema is a side effect of radiation treatment. Ask your doctors about this.
Luck,
Marjorie

cruisindeb
Posts: 1
Joined: Mar 2003

Dear Savannah, Hello! I just found out about the cancer.org site so my message may seem like its coming late but I just read your message. My last surgery was in 1999 and things are going well for me now but I believe it is due to my health supplement that I am taking, but my friend has been going through radiation and chemo on and off for over a year now and she has been having the same leg pains as you have described, She has finally found relief for this and it is also helping in many other areas. She is drinking a juice that her doctor says is fine for her and she and I are both thrilled. Since I am new to this site I don't want to get in trouble by giving names of things but if you would like to know more about it just email me back at cruisingtoparadise@comcast.net.

mrsmysticguido
Posts: 2
Joined: Mar 2003

I just had my surgery on 1-14-03, and I've been real worried about the swelling and pain in my leg and foot. It's only my left leg. I've been thoroughly checked for blood clots and just about everything else. I feel a little better knowing that this seems to be common. Thanks for the peace of mind.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network